# SDR C2XA01IA066

- Difficulty date: February 7, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: MS33205
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HSV-FLIGHT3951, THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT ON TAKEOFF.  THE AIRCRAFT RETURNED TO HSV WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE RESET THE AIR/GROUND CIRCUIT BREAKER, OPERATIONALLY CHECKED RETRACTION SYSTEM WITH NO DEFECTS FOUND.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
